# SDR ASAA2015110113584

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 7,899 hours, 2,580 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61, TASK 836.  FMC DOES NOT OPERATE, FAULT ISOLATION.  FOUND NO FAULTS OR DEFECTS FOR LT FMC.  POSSIBLE INTERMITTENT FAULT OR OPS RESET OR DOWN MODE CAUSE.
